# SDR DALA13032616307

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 99,616 hours, 12,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING PATH EXTERIOR EMERGENCY LIGHT INOPERATIVE (4 POSITION).  FOUND FUSE DEFECTIVE ON CHARGER AT 3L DOOR OVERHEAD PANEL BUT NO HELP.  REPLACED BATTERY AND POWER SUPPLY UNIT ABOVE DOOR 3L. EMERGENCY LIGHT OPS TESTED NORMAL IAW AMM 33-51.
